| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Health effect- clinical code 4581: significant reduction of ica.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6 mm vticm5_12.6 implantable collamer lens of -7.0/1.5/090 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2024.On (b)(6)2024 the lens was exchanged for a shorter length lens due to excessive vault and significant reduction of iridocorneal angles.This exchange resolved the problem.Cause of event was unknown.